Oct 27, 2011
This is my 2nd month on Atripla which I take at 21:00 daily, I have been using PRO ZMA for the gym which I used to take at 20:00. Can I continue with this supplement, will it not react negatively or affect the desired effect on the ATRIPLA?
Response from Mr. Vergel
PRO ZMA is a mix of vitamin B6, zinc and magnesium. I just do not see why this combination will help you at the gym. And why are you taking it so late in the day?
We have no interaction data on that supplement. When in doubt, always take your supplements at least two hours before or after your medications.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Testicles After Touching Open Wound Sign Of HIV AIDS
- Red Spots After Unprotected Sex Without Ejaculation Worried I Have HIV
- Vomiting After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- White Spots After Condom Inside Out Worried I Have HIV
- Does Bactrim Treat Syphilis?
- How Do I Cure Painful Spots On My Penis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.